CONSTRUCTION OF SQUARE ROOT FACTOR FOR SOLUTION OF THE LYAPUNOV MATRIX EQUATION


LARIN V., ALIEV F.

SYSTEMS & CONTROL LETTERS, vol.20, no.2, pp.109-112, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 1993
  • Doi Number: 10.1016/0167-6911(93)90022-x
  • Title of Journal : SYSTEMS & CONTROL LETTERS
  • Page Numbers: pp.109-112

Abstract

The Lyapunov matrix equation is considered in this paper, where the solution is a nonnegative definite matrix, i.e. a matrix admitting decomposition in square root factors. An algorithm for findings the square root factor without preliminary finding the solution itself is given.